I have been on Lexapro for just over a month. I have just now read that it can cause weight gain. Since I started I have gained 9 pounds. However, I should mention that before I started I was probably underweight ( I am 6'2" man and I was 159 pounds) Also, I had no energy to work out before I was on it. Now that I feel better I am working out every day. So 168 pounds is a normal good weight for me, but what I worry about is if it is going to keep escalating. I am now, and have always been extremely health conscious. Haven't eaten fast food in over 6 years, high protein, lower carb diet... all whole grains... so I am hoping the weight I put on is muscle that I am putting back on since getting back in the gym.


Has anyone else who is now on lexapro or was ever on it experience this? I am wondering if it is more due to working out and eating more, or if it is the drug. Please any response or links to info about this would be greatly appreciated!


And by the way, since getting on lexapro my emet has not been nearly as bad as it was beforehand.